# SDR CALA2012120300829

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 68,603 hours, 17,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 36904
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY DOOR 1R INOPERATIVE.  FOUND ALL LIGHTS POWERED BY CHARGER M730 INOPERATIVE.  REPLACED M730 CHARGER IAW AMM 33-51-07-862-054.
